Period-doubling of multiple solitons in a passively mode-locked fiber laser

L. M. Zhao, D. Y. Tang, T. H. Cheng, Chao Lu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)

Abstract

We report on the experimental observation of period-doubling of randomly distributed multiple solitons in a passively mode-locked fiber laser. We show that after a period-doubling bifurcation, the period of each soliton in the cavity becomes doubled. However, the intensity variation of the solitons is not necessarily synchronized, indicating that their period-doubling is unrelated. Numerical simulations verified the experimental observations.
Original languageEnglish
Pages (from-to)554-559
Number of pages6
JournalOptics Communications
Volume273
Issue number2
DOIs
Publication statusPublished - 15 May 2007

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this